# SDR I5PA2021011588802

- Difficulty date: January 15, 2021
- Submitted: January 25, 2021
- Operation: Air carrier
- Aircraft: N888LT
- Make and model: Boeing 757230
- Aircraft serial: 25441
- Aircraft time: 73,468 hours, 24,053 cycles
- Engine: Pwa PW2040
- Engine time: 78,799 hours, 27,295 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Valve
- Part number: 32144887
- Part serial: 2063
- Condition: Inoperative
- Location: Rt Eng Bleed
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE BLEED PRESSURE LOW THROUGHOUT FLIGHT.  PRSOV WAS FOUND DEFECTIVE AND REPLACED WITHOUT FURTHER ISSUES.
